# SDR AT040004

- Difficulty date: February 26, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Schrader Valve
- Part number: MS288892
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, NOSE GEAR INDICATED UNSAFE, ALL QRH PROCEDURES ACCOMPLISHED, LANDING WEIGHT WAS 99,000 IBS, SINK RATE AT TOUCHDOWN 100 FPM.  FOUND NOSE STRUT FLAT (ZERO PRESSURE), JACKED NOSE GEAR AND CYCLED SEVERAL CYCLES PER B717 AMM 32-30, NOSE GEAR FUNCTION CHECK NORMAL.  AS PRECAUTIONARY REPLACED SCHRADER VALVE.
